Alert archive / Montana / High Wind Warnings in 2007
High Wind Warning 17, NWS Great Falls, MT
NWS Great Falls, MT issued this high wind warning at Nov 11, 2007, 4:10 AM MST. It took effect at Nov 11, 2007, 2:51 PM MST. It was in force for 51 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 11, 2007, 4:10 AM MST (11:10 UTC)
- In effect from
- Nov 11, 2007, 2:51 PM MST
- Expired
- Nov 13, 2007, 6:00 PM MST
- In force
- 51 hr
- Issued by
- NWS Great Falls, MT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KTFX 111110 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 410 AM MST SUN NOV 11 2007 ...STRONG WINDS EXPECTED MONDAY THROUGH TUESDAY ACROSS MUCH OF NORTH CENTRAL MONTANA... .A STRONG PACIFIC WEATHER SYSTEM WILL MOVE ONSHORE AND ACROSS THE REGION MONDAY THROUGH TUESDAY. THIS SYSTEM WILL BE ACCOMPANIED BY VERY STRONG WINDS ALOFT AND A COLD FRONTAL PASSAGE THAT WILL LIKELY BRING VERY STRONG WINDS TO MUCH OF NORTH CENTRAL MONTANA MONDAY THROUGH LATE TUESDAY AFTERNOON. MTZ009-112200- /O.UPG.KTFX.HW.A.0017.071113T0100Z-071114T0100Z/ /O.NEW.KTFX.HW.W.0017.071112T1200Z-071114T0100Z/ NORTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITY OF...BROWNING 410 AM MST SUN NOV 11 2007 ...HIGH WIND WARNING IN EFFECT FROM 5 AM MONDAY TO 6 PM MST TUESDAY FOR THE NORTHERN ROCKY MOUNTAIN FRONT... ...HIGH WIND WATCH NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 5 AM MONDAY TO 6 PM MST TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. SOUTHWEST TO WEST WINDS OF 20 TO 40 MPH WITH GUSTS TO 60 MPH ARE EXPECTED ALONG THE NORTHERN ROCKY MOUNTAIN FRONT BY MONDAY MORNING. THESE WINDS WILL CONTINUE THROUGH LATE TUESDAY AFTERNOON...AND WILL BECOME VERY STRONG MONDAY EVENING WHEN WIND GUSTS UP TO 90 MPH ARE POSSIBLE THROUGH CANYONS AND PASSES. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ010-048-112200- /O.UPG.KTFX.HW.A.0017.071113T0100Z-071114T0100Z/ /O.NEW.KTFX.HW.W.0017.071112T1800Z-071114T0100Z/ EASTERN GLACIER-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...CUT BANK...CHOTEAU 410 AM MST SUN NOV 11 2007 ...HIGH WIND WARNING IN EFFECT FROM 11 AM MONDAY TO 6 PM MST TUESDAY FOR THE SOUTHERN ROCKY MOUNTAIN FRONT AND EASTERN GLACIER COUNTY... ...HIGH WIND WATCH NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 11 AM MONDAY TO 6 PM MST TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. SOUTHWEST TO WEST WINDS OF 20 TO 40 MPH WITH GUSTS TO 60 MPH ARE EXPECTED ALONG THE SOUTHERN ROCKY MOUNTAIN FRONT AND ACROSS EASTERN GLACIER COUNTY BY EARLY MONDAY AFTERNOON. THESE WINDS WILL CONTINUE THROUGH LATE TUESDAY AFTERNOON...AND WILL BECOME VERY STRONG MONDAY EVENING WHEN WIND GUSTS UP TO 75 MPH ARE POSSIBLE IN WIND PRONE LOCATIONS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ012>014-044>046-049-050-112200- /O.CON.KTFX.HW.A.0017.071113T0100Z-071114T0100Z/ CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE- LIBERTY-EASTERN PONDERA-EASTERN TETON-JUDITH BASIN- INCLUDING THE CITIES OF...GREAT FALLS...FORT BENTON...HELENA... LINCOLN...SHELBY...CHESTER...CONRAD...FAIRFIELD...STANFORD 410 AM MST SUN NOV 11 2007 ...HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY AFTERNOON... A HIGH WIND WATCH REMAINS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY AFTERNOON. SOUTHWEST TO WEST WINDS OF 20 TO 40 MPH WITH GUSTS UP TO 70 MPH WILL BE POSSIBLE ACROSS MUCH OF NORTH CENTRAL MONTANA MONDAY EVENING THROUGH LATE TUESDAY AFTERNOON. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$
7 follow-up statements
000 WWUS75 KTFX 112151 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 251 PM MST SUN NOV 11 2007 ...STRONG WINDS EXPECTED MONDAY THROUGH TUESDAY ACROSS MUCH OF NORTH CENTRAL MONTANA... .A STRONG PACIFIC WEATHER SYSTEM WILL MOVE ONSHORE AND ACROSS THE REGION MONDAY THROUGH TUESDAY. THIS SYSTEM WILL BE ACCOMPANIED BY VERY STRONG WINDS ALOFT AND A COLD FRONTAL PASSAGE THAT WILL LIKELY BRING VERY STRONG WINDS TO MUCH OF NORTH CENTRAL MONTANA MONDAY THROUGH LATE TUESDAY AFTERNOON. MTZ012>014-044>046-049-050-121200- /O.UPG.KTFX.HW.A.0017.071113T0100Z-071114T0100Z/ /O.EXB.KTFX.HW.W.0017.071113T0000Z-071114T0100Z/ CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE- LIBERTY-EASTERN PONDERA-EASTERN TETON-JUDITH BASIN- INCLUDING THE CITIES OF...GREAT FALLS...FORT BENTON...HELENA... LINCOLN...SHELBY...CHESTER...CONRAD...FAIRFIELD...STANFORD 251 PM MST SUN NOV 11 2007 ...HIGH WIND WARNING IN EFFECT FROM 5 PM MONDAY TO 6 PM MST TUESDAY FOR WESTERN PORTIONS OF NORTH CENTRAL MONTANA... ...HIGH WIND WATCH NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 5 PM MONDAY TO 6 PM MST TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. SOUTHWEST TO WEST WINDS OF 20 TO 40 MPH WITH GUSTS UP TO 70 MPH ARE LIKELY ACROSS MUCH OF NORTH CENTRAL MONTANA MONDAY EVENING THROUGH LATE TUESDAY AFTERNOON. STRONGEST WINDS WILL LIKELY OCCUR DURING A PERIOD BETWEEN MIDNIGHT AND 9 AM ON TUESDAY...HOWEVER GUSTS IN EXCESS OF 50 MPH ARE POSSIBLE THROUGH THE DAY ON TUESDAY. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ009-121200- /O.CON.KTFX.HW.W.0017.071112T1200Z-071114T0100Z/ NORTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITY OF...BROWNING 251 PM MST SUN NOV 11 2007 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 AM MONDAY TO 6 PM MST TUESDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 5 AM MONDAY TO 6 PM MST TUESDAY. SOUTHWEST TO WEST WINDS OF 20 TO 40 MPH WITH GUSTS TO 60 MPH ARE EXPECTED ALONG THE NORTHERN ROCKY MOUNTAIN FRONT BY MONDAY MORNING. THESE WINDS WILL CONTINUE THROUGH LATE TUESDAY AFTERNOON...AND WILL BECOME VERY STRONG MONDAY EVENING WHEN WIND GUSTS UP TO 90 MPH ARE POSSIBLE THROUGH CANYONS AND PASSES. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ010-048-121200- /O.CON.KTFX.HW.W.0017.071112T1800Z-071114T0100Z/ EASTERN GLACIER-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...CUT BANK...CHOTEAU 251 PM MST SUN NOV 11 2007 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 11 AM MONDAY TO 6 PM MST TUESDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 11 AM MONDAY TO 6 PM MST TUESDAY. SOUTHWEST TO WEST WINDS OF 20 TO 40 MPH WITH GUSTS TO 60 MPH ARE EXPECTED ALONG THE SOUTHERN ROCKY MOUNTAIN FRONT AND ACROSS EASTERN GLACIER COUNTY BY EARLY MONDAY AFTERNOON. THESE WINDS WILL CONTINUE THROUGH LATE TUESDAY AFTERNOON...AND WILL BECOME VERY STRONG MONDAY EVENING WHEN WIND GUSTS UP TO 80 MPH ARE POSSIBLE IN WIND PRONE LOCATIONS. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ011-047-051-121200- /O.NEW.KTFX.HW.A.0018.071113T0000Z-071114T0100Z/ HILL-BLAINE-FERGUS- INCLUDING THE CITIES OF...HAVRE...CHINOOK...LEWISTOWN 251 PM MST SUN NOV 11 2007 ...HIGH WIND WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY AFTERNOON. SOUTHWEST TO WEST WINDS OF 20 TO 40 MPH WITH GUSTS UP TO 70 MPH WILL BE POSSIBLE ACROSS EASTERN PORTIONS OF NORTH CENTRAL MONTANA MONDAY EVENING THROUGH LATE TUESDAY AFTERNOON. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$
000 WWUS75 KTFX 121109 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 409 AM MST MON NOV 12 2007 ...STRONG WINDS WILL IMPACT ALL OF CENTRAL AND NORTH CENTRAL MONTANA TODAY THROUGH TUESDAY... .A STRONG PACIFIC WEATHER SYSTEM WILL MOVE THROUGH THE REGION TODAY THROUGH TUESDAY. THIS SYSTEM WILL BRING VERY STRONG WINDS TO CENTRAL AND NORTH CENTRAL MONTANA. MTZ011-047-051-122200- /O.UPG.KTFX.HW.A.0018.071113T0000Z-071114T0100Z/ /O.EXA.KTFX.HW.W.0017.071113T0000Z-071114T0100Z/ HILL-BLAINE-FERGUS- INCLUDING THE CITIES OF...HAVRE...CHINOOK...LEWISTOWN 409 AM MST MON NOV 12 2007 ...HIGH WIND WARNING IN EFFECT FROM 5 PM THIS AFTERNOON TO 6 PM MST TUESDAY FOR THE EASTERN PLAINS OF NORTH CENTRAL MONTANA... ...HIGH WIND WATCH NO LONGER IN EFFECT... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 6 PM MST TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. SOUTHWEST TO WEST WINDS OF 25 TO 40 MPH WITH GUSTS UP TO 75 MPH WILL IMPACT MUCH OF NORTH CENTRAL MONTANA THIS EVENING THROUGH LATE TUESDAY AFTERNOON. STRONGEST WINDS WILL LIKELY OCCUR DURING A PERIOD BETWEEN MIDNIGHT AND 9 AM ON TUESDAY...HOWEVER GUSTS IN EXCESS OF 50 MPH ARE POSSIBLE THROUGH THE DAY ON TUESDAY. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ009-122200- /O.CON.KTFX.HW.W.0017.071112T1200Z-071114T0100Z/ NORTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITY OF...BROWNING 409 AM MST MON NOV 12 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST TUESDAY FOR THE NORTHERN ROCKY MOUNTAIN FRONT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST TUESDAY. SOUTHWEST TO WEST WINDS OF 20 TO 40 MPH WITH GUSTS TO 70 MPH WILL IMPACT THE NORTHERN ROCKY MOUNTAIN FRONT TODAY. THESE WINDS WILL INCREASE IN MAGNITUDE THROUGH THE DAY...BECOMING VERY STRONG THIS EVENING WHEN WIND GUSTS UP TO 90 MPH ARE POSSIBLE THROUGH CANYONS AND PASSES. STRONG WINDS WILL CONTINUE OVERNIGHT AND THROUGH THE DAY ON TUESDAY BEFORE DIMINISHING TUESDAY EVENING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ010-048-122200- /O.CON.KTFX.HW.W.0017.071112T1800Z-071114T0100Z/ EASTERN GLACIER-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...CUT BANK...CHOTEAU 409 AM MST MON NOV 12 2007 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MST TUESDAY FOR THE SOUTHERN ROCKY MOUNTAIN FRONT AND EASTERN GLACIER COUNTY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 6 PM MST TUESDAY. SOUTHWEST TO WEST WINDS OF 20 TO 40 MPH WITH GUSTS TO 60 MPH WILL IMPACT THE SOUTHERN ROCKY MOUNTAIN FRONT AND EASTERN GLACIER COUNTY BY EARLY AFTERNOON. THESE WINDS WILL INCREASE IN MAGNITUDE THROUGH THE DAY...BECOMING VERY STRONG THIS EVENING WHEN WIND GUSTS UP TO 80 MPH ARE POSSIBLE THROUGH CANYONS AND PASSES. STRONG WINDS WILL CONTINUE OVERNIGHT AND THROUGH THE DAY ON TUESDAY BEFORE DIMINISHING TUESDAY EVENING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ012>014-044>046-049-050-122200- /O.CON.KTFX.HW.W.0017.071113T0000Z-071114T0100Z/ CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE- LIBERTY-EASTERN PONDERA-EASTERN TETON-JUDITH BASIN- INCLUDING THE CITIES OF...GREAT FALLS...FORT BENTON...HELENA... LINCOLN...SHELBY...CHESTER...CONRAD...FAIRFIELD...STANFORD 409 AM MST MON NOV 12 2007 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 6 PM MST TUESDAY FOR WESTERN PORTIONS OF NORTH CENTRAL MONTANA... A HIGH WIND WARNING REMAINS IN EFFECT FROM 5 PM THIS AFTERNOON TO 6 PM MST TUESDAY. SOUTHWEST TO WEST WINDS OF 25 TO 40 MPH WITH GUSTS UP TO 75 MPH WILL IMPACT MUCH OF NORTH CENTRAL MONTANA THIS EVENING THROUGH LATE TUESDAY AFTERNOON. STRONGEST WINDS WILL LIKELY OCCUR DURING A PERIOD BETWEEN MIDNIGHT AND 9 AM ON TUESDAY...HOWEVER GUSTS IN EXCESS OF 50 MPH ARE POSSIBLE THROUGH THE DAY ON TUESDAY. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
000 WWUS75 KTFX 122203 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 303 PM MST MON NOV 12 2007 ...STRONG WINDS WILL IMPACT ALL OF CENTRAL AND NORTH CENTRAL MONTANA TODAY THROUGH TUESDAY... .A STRONG PACIFIC WEATHER SYSTEM WILL MOVE THROUGH THE REGION TODAY THROUGH TUESDAY. THIS SYSTEM WILL BRING VERY STRONG WINDS TO CENTRAL AND NORTH CENTRAL MONTANA. MTZ009-130545- /O.CON.KTFX.HW.W.0017.000000T0000Z-071114T0100Z/ NORTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITY OF...BROWNING 303 PM MST MON NOV 12 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST TUESDAY FOR THE NORTHERN ROCKY MOUNTAIN FRONT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST TUESDAY. EXPECT GUSTY SOUTHWEST TO WEST WINDS 30 TO 50 MPH WITH GUSTS TO 70 MPH AND LOCAL GUSTS TO 90 MPH THIS EVENING. WINDS WILL DIMINISH TO 25 TO 40 MPH WITH GUSTS TO 60 MPH AFTER MIDNIGHT AND THESE WILL CONTINUE INTO TUESDAY. WINDS WILL DIMINISH TUESDAY EVENING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ010-048-130545- /O.CON.KTFX.HW.W.0017.000000T0000Z-071114T0100Z/ EASTERN GLACIER-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...CUT BANK...CHOTEAU 303 PM MST MON NOV 12 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST TUESDAY FOR THE SOUTHERN ROCKY MOUNTAIN FRONT AND A PORTION OF THE NORTHWEST PLAINS EAST OF THE CONTINENTAL DIVIDE... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST TUESDAY. EXPECT GUSTY SOUTHWEST TO WEST WINDS 30 TO 50 MPH WITH GUSTS TO 75 TO 85. WINDS WILL DIMINISH TUESDAY EVENING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ011>014-044>047-049>051-130545- /O.CON.KTFX.HW.W.0017.071113T0000Z-071114T0100Z/ HILL-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE- LIBERTY-EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS- INCLUDING THE CITIES OF...HAVRE...GREAT FALLS...FORT BENTON... HELENA...LINCOLN...SHELBY...CHESTER...CONRAD...CHINOOK... FAIRFIELD...STANFORD...LEWISTOWN 303 PM MST MON NOV 12 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST TUESDAY FOR THE PLAINS AND ADJOINING MOUNTAINS OF NORTH CENTRAL MONTANA... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST TUESDAY. EXPECT SOUTHWEST TO WEST WINDS 25 TO 40 MPH WITH GUSTS 50 TO 60 MPH. LOCAL WIND GUSTS 70 TO 80 MPH WILL OCCUR FROM AROUND MIDNIGHT TO 9 AM TUESDAY. LOCAL VISIBILITIES BELOW ONE MILE DUE TO BLOWING DUST ARE LIKELY. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
000 WWUS75 KTFX 130442 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 942 PM MST MON NOV 12 2007 ...STRONG WINDS WILL IMPACT ALL OF CENTRAL AND NORTH CENTRAL MONTANA TODAY THROUGH TUESDAY... .A STRONG PACIFIC WEATHER SYSTEM WILL MOVE THROUGH THE REGION TODAY THROUGH TUESDAY. THIS SYSTEM WILL BRING VERY STRONG WINDS TO CENTRAL AND NORTH CENTRAL MONTANA. MTZ009-131245- /O.CON.KTFX.HW.W.0017.000000T0000Z-071114T0100Z/ NORTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITY OF...BROWNING 942 PM MST MON NOV 12 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST TUESDAY FOR THE NORTHERN ROCKY MOUNTAIN FRONT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST TUESDAY. EXPECT GUSTY SOUTHWEST TO WEST WINDS 30 TO 50 MPH WITH GUSTS TO 70 MPH AND LOCAL GUSTS TO 90 MPH THIS EVENING. WINDS WILL DIMINISH TO 25 TO 40 MPH WITH GUSTS TO 60 MPH AFTER MIDNIGHT AND THESE WILL CONTINUE INTO TUESDAY. WINDS WILL DIMINISH TUESDAY EVENING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ010-048-131245- /O.CON.KTFX.HW.W.0017.000000T0000Z-071114T0100Z/ EASTERN GLACIER-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE CITIES OF...CUT BANK...CHOTEAU 942 PM MST MON NOV 12 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST TUESDAY FOR THE SOUTHERN ROCKY MOUNTAIN FRONT AND A PORTION OF THE NORTHWEST PLAINS EAST OF THE CONTINENTAL DIVIDE... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST TUESDAY. EXPECT GUSTY SOUTHWEST TO WEST WINDS 30 TO 50 MPH WITH GUSTS TO 75 TO 85. WINDS WILL DIMINISH TUESDAY EVENING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MTZ011>014-044>047-049>051-131245- /O.CON.KTFX.HW.W.0017.000000T0000Z-071114T0100Z/ HILL-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE- LIBERTY-EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS- INCLUDING THE CITIES OF...HAVRE...GREAT FALLS...FORT BENTON... HELENA...LINCOLN...SHELBY...CHESTER...CONRAD...CHINOOK... FAIRFIELD...STANFORD...LEWISTOWN 942 PM MST MON NOV 12 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST TUESDAY FOR THE PLAINS AND ADJOINING MOUNTAINS OF NORTH CENTRAL MONTANA... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST TUESDAY. EXPECT SOUTHWEST TO WEST WINDS 25 TO 40 MPH WITH GUSTS 50 TO 60 MPH. LOCAL WIND GUSTS 70 TO 80 MPH WILL OCCUR THRU 9 AM TUESDAY. LOCAL VISIBILITIES BELOW ONE MILE DUE TO BLOWING DUST ARE LIKELY. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
000 WWUS75 KTFX 131235 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 535 AM MST TUE NOV 13 2007 ...STRONG WINDS WILL IMPACT ALL OF CENTRAL AND NORTH CENTRAL MONTANA TODAY THROUGH TUESDAY... .A STRONG PACIFIC WEATHER SYSTEM WILL MOVE THROUGH THE REGION TODAY THROUGH TUESDAY. THIS SYSTEM WILL BRING VERY STRONG WINDS TO CENTRAL AND NORTH CENTRAL MONTANA. MTZ009>014-044>051-132200- /O.CON.KTFX.HW.W.0017.000000T0000Z-071114T0100Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CASCADE- CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY- EASTERN PONDERA-BLAINE-SOUTHERN ROCKY MOUNTAIN FRONT- EASTERN TETON-JUDITH BASIN-FERGUS- INCLUDING THE CITIES OF...BROWNING...CUT BANK...HAVRE... GREAT FALLS...FORT BENTON...HELENA...LINCOLN...SHELBY...CHESTER... CONRAD...CHINOOK...CHOTEAU...FAIRFIELD...STANFORD...LEWISTOWN 535 AM MST TUE NOV 13 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON FOR ALL OF CENTRAL AND NORTH CENTRAL MONTANA... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. WEST WINDS OF 25 TO 40 MPH WITH GUSTS UP TO 65 MPH WILL CONTINUE TO AFFECT CENTRAL AND NORTH CENTRAL MONTANA TODAY. LOCAL VISIBILITIES BELOW ONE MILE DUE TO BLOWING DUST ARE POSSIBLE. THE WINDS WILL TAPER OFF DURING THE LATE AFTERNOON AND EARLY EVENING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
000 WWUS75 KTFX 131717 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 1017 AM MST TUE NOV 13 2007 MTZ009-010-012>014-044>046-048>050-131830- /O.CAN.KTFX.HW.W.0017.000000T0000Z-071114T0100Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE-CHOUTEAU- CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY- EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON- JUDITH BASIN- INCLUDING THE CITIES OF...BROWNING...CUT BANK...GREAT FALLS... FORT BENTON...HELENA...LINCOLN...SHELBY...CHESTER...CONRAD... CHOTEAU...FAIRFIELD...STANFORD 1017 AM MST TUE NOV 13 2007 ...HIGH WIND WARNING IS CANCELLED FOR THE NORTHWEST PLAINS EAST OF THE CONTINENTAL DIVIDE... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE HIGH WIND WARNING. WIND GUSTS ARE NOT EXPECTED TO BE AS HIGH WAS EARLIER EXPECTED. IT WILL STILL BE A VERY WINDY DAY WITH WEST WINDS OF 25 TO 40 MPH AND GUSTS TO 55 MPH. $$ MTZ011-047-051-140100- /O.CON.KTFX.HW.W.0017.000000T0000Z-071114T0100Z/ HILL-BLAINE-FERGUS- INCLUDING THE CITIES OF...HAVRE...CHINOOK...LEWISTOWN 1017 AM MST TUE NOV 13 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON FOR A PORTION OF CENTRAL MONTANA... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON. WEST WINDS OF 25 TO 40 MPH WITH GUSTS UP TO 65 MPH WILL CONTINUE TO AFFECT CENTRAL MONTANA TODAY. LOCAL VISIBILITIES BELOW ONE MILE DUE TO BLOWING DUST ARE POSSIBLE. THE WINDS WILL TAPER OFF DURING THE LATE AFTERNOON AND EARLY EVENING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$
000 WWUS75 KTFX 140056 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 556 PM MST TUE NOV 13 2007 MTZ011-047-051-140200- /O.EXP.KTFX.HW.W.0017.000000T0000Z-071114T0100Z/ HILL-BLAINE-FERGUS- INCLUDING THE CITIES OF...HAVRE...CHINOOK...LEWISTOWN 556 PM MST TUE NOV 13 2007 ...HIGH WIND WARNING WILL EXPIRE AT 6 PM MST THIS AFTERNOON FOR EASTERN PORTIONS OF NORTH CENTRAL MONTANA... THE HIGH WIND WARNING WILL EXPIRE AT 6 PM MST THIS AFTERNOON. STRONG AND GUSTY WINDS HAVE DIMINISHED CONSIDERABLY ACROSS THE REGION DURING THE PAST SEVERAL HOURS. HOWEVER...OCCASIONAL WIND GUSTS TO 50 MPH ARE STILL POSSIBLE DURING THE REMAINDER OF THIS EVENING. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Nov 11, 3:35 AM MST, 35 minutes earlier.
Area forecast discussion, Nov 11, 3:35 AM MST, 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 335 AM MST SUN NOV 11 2007 .DISCUSSION... TODAY THROUGH TUESDAY...SHORTWAVE TROUGH OVER THE PACIFIC NORTHWEST MOVES TOWARD MONTANA TODAY. MOISTURE IN SOUTHWEST FLOW AHEAD OF THE TROUGH WILL CONTINUE TO STREAM INTO SOUTHWEST MONTANA FOR SNOW SHOWERS ACROSS MY FAR SOUTHERN ZONES THROUGH THE DAY. DRY CONDITIONS WILL PREVAIL ACROSS THE CENTRAL AND NORTHERN ZONES WHERE HIGH CLOUDS AND BREEZY WINDS ARE EXPECTED. THE UPPER TROUGH WILL PUSH ACROSS MY FORECAST AREA OVERNIGHT WITH SHOWERS AND MOISTURE QUICKLY DISSIPATING ACROSS SOUTHWEST MONTANA. A STRONG UPPER LEVEL JET MOVES OVER THE NORTHERN ROCKY MOUNTAINS AS SURFACE PRESSURE FALLS DEVELOP IN ALBERTA. DOWNSLOPE WINDS WILL QUICKLY INCREASE ALONG THE NORTHERN ROCKY MOUNTAIN FRONT AND MODELS SUGGEST THAT HIGH WIND CRITERIA WILL BE EXCEEDED IN THE GLACIER PARK REGION BY MONDAY MORNING. STRONG WINDS THEN SPREAD INTO THE SOUTHERN ROCKY MOUNTAIN FRONT AND ACROSS THE ADJACENT PLAINS DURING THE DAY. BY MONDAY EVENING VERY STRONG WEST WINDS WILL SPREAD OUT ACROSS ALL OF NORTH CENTRAL MONTANA WHILE A MOIST WESTERLY FLOW ALOFT BRINGS OROGRAPHIC SNOW TO THE WESTERN MOUNTAINS. WILL UPGRADE THE HIGH WIND WATCH TO A WARNING FOR THE ROCKY MOUNTAIN FRONT AND GLACIER COUNTY WHILE MOVING THE BEGINNING TIME FOR THE EVENT TO EARLIER IN THE DAY. THE REMAINDER OF THE WATCH WILL STAY THE SAME. MPJ TUESDAY NIGHT THROUGH FRIDAY NIGHT...UPPER LEVEL HIGH PRESSURE RIDGE REESTABLISHES ITSELF OVER THE PACIFIC NORTHWEST WEDNESDAY AS UPPER LOW MOVES INTO CENTRAL U.S. WINDS WILL DIMINISH SOMEWHAT IN WAKE OF UPPER LOW WEDNESDAY AND WILL DIE DOWN FURTHER BY THURSDAY. HIGHER PRESSURE BUILDING INTO AREA WEDNESDAY THROUGH FRIDAY WILL BRING ABOVE NORMAL TEMPERATURES TO THE AREA AND WILL LIMIT ANY CHANCE OF PRECIPITATION TO A SLIGHT CHANCE OF SNOW SHOWERS OVER THE ROCKIES. BRITTON SATURDAY AND SUNDAY...MODELS SHOW A LONG WAVE RIDGE OVER THE PACIFIC NORTHWEST ON SATURDAY...MOVING EAST OVER THE INTER- MOUNTAIN WEST BY SUNDAY. GFS HAS A SURFACE LOW TRACKING ACROSS WESTERN MONTANA ON SATURDAY AND THEN INTO SOUTHERN MONTANA BY SUNDAY. THUS...WILL GO FOR SURFACE LOW TRACKING NORTH ACROSS SOUTHERN CANADA AND KEEPING AN ARCTIC AIRMASS NORTH OF THE REGION. SO WILL GO FOR A LITTLE WARMER THAN SEASONAL AVERAGE WITH ISOLATED RAIN OR SNOW SHOWERS. WILLIAMSON DC && .AVIATION... A WEAK SURFACE COLD FRONT WILL CONTINUE TO MOVE THROUGH CENTRAL MONTANA...EXITING THE FORECAST AREA AFTER 10Z. WEAK HIGH PRESSURE WILL EXIST DURING THE REMAINDER OF THE NEXT 24 HOURS. VFR FLIGHT CONDITIONS ARE EXPECTED TO PERSIST DURING THIS TIME...WITH SOME MOUNTAIN TOP OBSCURATIONS ACROSS SOUTHWEST MONTANA AND NEAR KBZN THRU 12Z. SNOW AND RAIN SHOWERS WILL EXIST IN THE VICINITY OF KBZN...KHLN...AND KHVR THRU 10Z. SURFACE WINDS WILL CONTINUE TO DECREASE THRU 12Z AND GENERALLY BECOME LESS THAN 15KT THROUGHOUT THE REGION THEREAFTER. ZUMPFE && .PRELIMINARY POINT TEMPS/POPS... GTF 46 31 52 40 / 0 0 0 20 CTB 47 29 51 34 / 0 0 0 20 HLN 47 31 50 36 / 10 0 0 40 BZN 47 28 50 35 / 40 0 0 20 WEY 36 20 36 26 / 90 40 0 30 DLN 41 24 45 35 / 40 0 0 30 HVR 50 29 52 35 / 0 0 0 0 LWT 45 27 51 36 / 0 0 0 0 && .TFX WATCHES/WARNINGS/ADVISORIES... HIGH WIND WATCH FROM MONDAY EVENING THROUGH TUESDAY AFTERNOON FOR MTZ012>014-044>046-049-050. HIGH WIND WARNING FROM 11 AM MONDAY TO 6 PM MST TUESDAY FOR MTZ010-048. HIGH WIND WARNING FROM 5 AM MONDAY TO 6 PM MST TUESDAY FOR MTZ009. && SHORT TERM...MPJ LONG TERM...BRITTON/WILLIAMSON DC AVIATION...ZUMPFE WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Nov 10, 3:20 PM MST, 12 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 320 PM MST SAT NOV 10 2007 MTZ009-010-012>014-044>046-048>050-112230- NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE-CHOUTEAU- CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY- EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON- JUDITH BASIN- 320 PM MST SAT NOV 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT SOUTHWEST WINDS WILL INCREASE THIS AFTERNOON AND EVENING. LOCALLY STRONG WIND GUSTS OF 60 MPH ARE POSSIBLE IN EXPOSED LOCATIONS ALONG RIDGE TOPS AND THROUGH CANYONS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A STRONG PACIFIC WEATHER SYSTEM WILL MOVE ONSHORE AND ACROSS THE REGION MONDAY NIGHT THROUGH TUESDAY. THIS SYSTEM WILL BE ACCOMPANIED BY VERY STRONG WINDS ALOFT. THIS SYSTEM COUPLED WITH THE PASSAGE OF A COLD FRONT AND LOW PRESSURE SYSTEM HAS THE POTENTIAL TO BRING VERY STRONG WINDS TO MUCH OF NORTH CENTRAL MONTANA MONDAY NIGHT THROUGH TUESDAY AFTERNOON. CONSEQUENTLY...A HIGH WIND WATCH IS IN EFFECT FROM MONDAY EVENING THROUGH TUESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ008-011-015-047-051>055-112230- BEAVERHEAD-HILL-MADISON-BLAINE-FERGUS-JEFFERSON-BROADWATER- MEAGHER-GALLATIN- 320 PM MST SAT NOV 10 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT SOUTHWEST WINDS WILL INCREASE THIS AFTERNOON AND EVENING. LOCALLY STRONG WIND GUSTS OF 60 MPH ARE POSSIBLE IN EXPOSED LOCATIONS ALONG RIDGE TOPS AND THROUGH CANYONS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY STRONG WEST AND SOUTHWEST WINDS ARE EXPECTED MONDAY THROUGH TUESDAY...WITH SOME WIND GUSTS EXCEEDING 60 MPH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 11, 2:51 PM MST | High Wind Watch | TFX | 13 hr |
Nearby
High Wind Warnings in Montana, 2007Every high wind warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.